# SDR 9500896608

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6106765
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, SEVERAL EMERGENCY LIGHTS AT CABIN DOORS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACKS AND PERFORMED FUNCTIONAL CHECK.  UNITS TESTED NORMAL.
